JournalsrmiVol. 16, No. 1pp. 29–48

Global orthogonality implies local almost-orthogonality

  • J. Michael Wilson

    The University of Vermont, Burlington, USA
Global orthogonality implies local almost-orthogonality cover
Download PDF

Abstract

We introduce a new stopping-time argument adapted to handle linear sums of noncompactly-supported functions that satisfy fairly weak decay smoothness and cancellation conditions. We use the argument to obtain a new Littlewood-Paley-type result for such sums.

Cite this article

J. Michael Wilson, Global orthogonality implies local almost-orthogonality. Rev. Mat. Iberoam. 16 (2000), no. 1, pp. 29–48

DOI 10.4171/RMI/270